MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012866
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris extension set was damaged.The following information was provided by the initial reporter: defective and leaking, additional information received from the customer: could you please provide a further description of the issue is there any defect/ issue found apart from leakage? the micron low protein binding filter was found to have started leaking through a small crack.Tpn and lipids were infusing through the filter.This has been reported as happening to multiple filters throughout the past few weeks.Can you please provide an exact date of event in format dd-mm-yyyy? the first reported date was 5/23/2025 and there have been a few after with no date provided.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Examination of the sample shows that there is a crack on the female luer adapter connection that would cause leakage.The customer complaint of component damage was confirmed.The investigation was forwarded to manufacturing for root cause analysis.Based on the examination of the sample, manufacturing could not relate the damage to the manufacturing process.The root cause for the damage could not be determine.A possible cause of the issue may be due to using alcohol or an antiseptic cleaner on the female luer and connecting it before allowing for the alcohol or antiseptic to dry.This can cause the luer body to become brittle and crack when connected.The bd clinical team has been made aware and will be in contact with the customer if further use information or training is determined necessary.A device history record review for model 10012866 lot number 24079416 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23417396
Report Number9616066-2025-03316
Device Sequence Number16088513
Product Code FPA
UDI-Device Identifier10885403233777
UDI-Public(01)10885403233777(17)270718(10)24079416
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012866
Device Lot Number24079416
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown